# SDR DALA1121569878

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 398 TO 598 LT CARGO TRACK TIE DOWN CORRODED.  REMOVED TIE DOWN TRACK AND SPLICE FROM FWD CARGO STA 398-598 LT IAW DC9 SRM 51-30-5.  RECEIVED NEW TRACK P/N S2922535730 IAW DWG S29225357 FABRICATED LOCATED AND DRILLED IAW DC9 SRM 51-10-2 & 51-10-4.  INSTALLED NEW TRACK AND RE-INSTALLED SPLICE IAW DC9 SRM 51-30-1 & 51-30-5.
